# SDR ASAA2018040624168

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 6,555 hours, 2,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 501401
- Condition: Worn
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT FULLY OPENS HALFWAY.  ACFT GROUNDED.  REMOVED AND REPLACED THE AFT ENTRY DOOR SNUBBER IAW AMM 52-13-51. INSTALLATION TESTED GOOD. UPON FURTHER INSPECTION FOUND AFT ENTRY DOOR GUIDE ARM WORN. REMOVED AND REPLACED AFT ENTRY DOOR GUIDE ARM IAW AMM 52-13-21. DOOR ADJUSTMENT TESTED GOOD.
